| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - health effect clinical code: 4581 - foggy vision, +1 injection.H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vicm5_13.2; -9.5 diopter implantable collamer lens into the patient's left eye (os) on (b)(6) 2023 as a replacement lens.It was indicated the patient's vision is foggy but better than it was 2 hours ago, 1+ injection, 1+ corneal edema.Lens remains implanted.